RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1972, Volume 27, Issue 6(168), Pages 225–226 (Mi umn5144)  

This article is cited in 1 scientific paper (total in 1 paper)

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

Synthesis of optimal controls for pulse-amplitude systems in the problem of minimizing functionals of quadratic type

V. A. Andreev, A. I. Shepelyavyi


Full text: PDF file (138 kB)
References: PDF file   HTML file

Bibliographic databases:
Received: 01.02.1972

Citation: V. A. Andreev, A. I. Shepelyavyi, “Synthesis of optimal controls for pulse-amplitude systems in the problem of minimizing functionals of quadratic type”, Uspekhi Mat. Nauk, 27:6(168) (1972), 225–226

Citation in format AMSBIB
\Bibitem{AndShe72}
\by V.~A.~Andreev, A.~I.~Shepelyavyi
\paper Synthesis of optimal controls for pulse-amplitude systems in the problem of minimizing functionals of quadratic type
\jour Uspekhi Mat. Nauk
\yr 1972
\vol 27
\issue 6(168)
\pages 225--226
\mathnet{http://mi.mathnet.ru/umn5144}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=394367}
\zmath{https://zbmath.org/?q=an:0258.49009}


Linking options:
  • http://mi.mathnet.ru/eng/umn5144
  • http://mi.mathnet.ru/eng/umn/v27/i6/p225

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. S. Matveev, “Theory of optimal control in the works of V. A. Yakubovich”, Autom. Remote Control, 67:10 (2006), 1645–1698  mathnet  crossref  mathscinet  zmath
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:180
    Full text:81
    References:36
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020